# SDR DXTA2010022404001

- Difficulty date: February 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 7,627 hours, 4,829 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: FGFB218100015
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(ORIGINAL SUBMISSION DATE: 02/24/2010)  
AFTER TAKEOFF, WHEN THE GEAR WAS SELECTED UP, A LOUD BANGING NOISE WAS HEARD ON LWR LT SIDE OF CAPTAINS SEAT AND SIDE PANEL. BANGING NOISE WAS CONSTANT UNTIL EXCELERATED PAST 160 KNOTS WHERE THE NOISE BECAME LOUDER BUT WITH A WATER SLOSHING SOUND FROM UNDER THE FLOORBOARD. ALL THE GEAR INDICATORS WHERE NORMAL IN THEIR CYCLE AND ALL AIRSPEED, ALTIMETER AND INDICATORS WERE NORMAL WITH NO FLAGS OR WARNINGS. UPON LANDING THE NOISE STOPPED UPON DROPPING THE GEAR THROUGHOUT THE LANDING PHASE. AFTER LANDING AND COMING TO A COMPLETE STOP OFF THE RUNWAY AND ON THE TAXIWAY THE ACFT WAS INSPECTED AND NOTHING ABNORMAL WAS NOTED ON THE OUTSIDE OF THE FUSELAGE NOR IN THE NOSE WHEEL GEARWELL.  CONDITIONS WERE HEAVY RAIN THROUGH OUT ALL PHASES OF FLIGHT. 
(UPATED: 04/29/2010) 
REPLACED NLG DOOR ROD PINS DUE TO EXCESSIVE FREE PLAY.  SERVICED NLG STRUT WITH NITROGEN.
